Congruent subsets of infinite sets of natural numbers

P. Erdős, Egbert Harzheim

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)207-214
Number of pages8
JournalJournal fur die Reine und Angewandte Mathematik
Volume1986
Issue number367
DOIs
Publication statusPublished - 1986

Fingerprint

Congruent
Natural number
Subset

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Congruent subsets of infinite sets of natural numbers. / Erdős, P.; Harzheim, Egbert.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 1986, No. 367, 1986, p. 207-214.

Research output: Contribution to journalArticle

@article{522dbdefa76a45189806620fca7c8a3d,
title = "Congruent subsets of infinite sets of natural numbers",
author = "P. Erdős and Egbert Harzheim",
year = "1986",
doi = "10.1515/crll.1986.367.207",
language = "English",
volume = "1986",
pages = "207--214",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "367",

}

TY - JOUR

T1 - Congruent subsets of infinite sets of natural numbers

AU - Erdős, P.

AU - Harzheim, Egbert

PY - 1986

Y1 - 1986

UR - http://www.scopus.com/inward/record.url?scp=26744480186&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=26744480186&partnerID=8YFLogxK

U2 - 10.1515/crll.1986.367.207

DO - 10.1515/crll.1986.367.207

M3 - Article

AN - SCOPUS:26744480186

VL - 1986

SP - 207

EP - 214

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 367

ER -